but after reading all the uses for drug addiction withdrawls im really nervous about him taking this! are there any other parents out there with the same fears? please leave a comment and help me whether its good or especially if its a bad idea! HELP i dont think this is a good medication for children! the words heroin and child in my mind should not be on the same medication!
What medication are you talking about? Is it clonidine? Clonidine can be used for a lot of different things. It is actually a blood pressure medication but it works differently in kids. My son takes it in conjunction with his ADHD medication to help him sleep and has for years with no bad effects. People use it in withdrawal to help bring down their blood pressure(withdrawals can cause a big spike in blood pressure) and to help them sleep. It is not a narcotic or opioid type of drug and it is not addictive. It has been used safely in children for years. Many drugs have more than one use and just because it is used for withdrawals doesnt make it a bad drug but I do understand your concerns. My son has taken it for about 10 years for his ADHD and has had no bad effects or any problems with it. It helps him to sleep well at night and wake up refreshed. Before we used it, his Concerta kept him from sleeping so his Dr prescribed this. I was worried because I was afraid it would drop his blood pressure but his psychiatrist explained it works a bit differently in children. It is also a very low dose. my son uses 0.1mg or 0.2mg.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When I went through induction onto suboxone I experienced night terrors, hallucinations & some wild?
Posted 19 Jul 2010 • 1 answer
I have a 30 year opiate addiction, I was on methadone for 14 years and highly funtional. Anyway due?
Posted 7 Dec 2010 • 5 answers
Posted 23 Mar 2011 • 3 answers
Night Terrors - Is this a night terror? IDK whats wrong but my son has a total of 3 freak outs last?
Posted 5 Apr 2012 • 2 answers
Posted 14 Dec 2013 • 3 answers